# SDR MWEA020280

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 5912995504
- Condition: Gouged
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR JAMB HAS SOME GOUGES AT TOP DOOR LATCH AREA.  REMOVED UPPER SEAL DEPRESSOR, TRIMMED, AND REINSTALLED.  INSTALLED REPAIR DOUBLER.
